# SDR AALA202011119015

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  NOSE LANDING GEAR RIGHT HAND AFT GEAR DOOR AFT HINGES HAVE EXCESSIVE PLAY/WEAR.  REPLACED HINGES, PER CMM 52-82-32.
